# SDR IPXA2023082894040

- Difficulty date: August 28, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 107,802 hours, 21,414 cycles
- Engine: Pwa PW4460
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Powerplant
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAX-FEED FROM TNK3 TO ENG 1 AT 2300LB IMBALANCE RECONFIGURED PER MEL AT 100LB AND IMBALANCE GREW AGAIN. TURNED #1 XFEED OFF AT 700LB IMBALANCE. NO LEAK SUSPECTED BASED ON FUEL USED AND FLIGHT PLAN FUELS. NO SIGNIFICANT CHANGE REST OF FLT.REMOVED REPLACED #3 FUEL FILL SHUTOFF VALVE & CONTROLLER PER AMM 28-21-02-401 & 28-21-09-401 & OPS CK GOOD. WORK PERFORMED ON FFC RO 5230248 PAK 2553 PERFORMED OPERERNATIONAL AND FUNCTIONAL TEST OF #3 OFF VALVE AND CONTROLLER PER AMM 28-21-02 TEST PASSED AND NO LEAKS NOTED FUEL STILL MIGRATING.
